Title

Antipode preserving cubic maps: The Fjord theorem: The

Document Type

Article

Date of Original Version

3-1-2018

Abstract

This note will study a family of cubic rational maps which carry antipodal points of the Riemann sphere to antipodal points. It focuses particularly on the fjords, which are part of the central hyperbolic component but stretch out to infinity. These serve to decompose the parameter plane into subsets, each of which is characterized by a corresponding rotation number.

Publication Title

Proceedings of the London Mathematical Society

Volume

116

Issue

3

Share

COinS